On One Inequality in Approximation Theory

Authors

  • E. Yu. Leonchik

Abstract

We investigate one inequality in approximation theory and obtain necessary and sufficient conditions for the validity of this inequality. We present several examples demonstrating that the results obtained are unimprovable.

Published

25.11.2003

Issue

Section

Short communications

How to Cite

Leonchik, E. Yu. “On One Inequality in Approximation Theory”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 11, Nov. 2003, pp. 1580-5, https://umj.imath.kiev.ua/index.php/umj/article/view/4026.